Journal article icon

Journal article

SOME NON-AMENABLE GROUPS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.5565/PUBLMAT_56112_09

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
PUBLICACIONS MATEMATIQUES More from this journal
Volume:
56
Issue:
1
Pages:
255-259
Publication date:
2012-01-01
DOI:
ISSN:
0214-1493
Keywords:
Pubs id:
pubs:254544
UUID:
uuid:fa1edbb7-05a1-40c4-a974-a1e4d82b1fd1
Local pid:
pubs:254544
Source identifiers:
254544
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP